View Full Version : so fed up now


DmxDex
05-20-16, 02:13 PM
even on a low dose of 5 mg every 2 hours or 3 hours, which worked fine at first.

after a few days on dex, i go from productive relaxed and in a good positive mood, to feeling lethargic and fatigued and muscle aches and feeling depressed and sad.

I dont get how it can work fine and then end up like that.

My thyroids and test levels are fine. my adrenal glands are pretty much fine, apart from high cortisol in the late am to pm, but she said its not to worry about, maybe look into food allergies, or blood sugar levels.

but for the last few years i have been on and off dex, this always happen.

does anyone have any advice?

uk is useless, this is pretty much all they can give me.

Fuzzy12
05-20-16, 02:27 PM
Have you tried Methyl Phenidate IR or XR (Concerta)? That's prescribed here as well as is Atomoxetine (Strattera).

Is it possible that maybe you do too much when you are medicated and then feel a bit burnt out? Are you getting enough sleep? Eating regularly and healthily? Drinking enough? Maybe it is blood sugar fluctuations. Might be worth trying to keep your blood sugar relatively level and seeing if that makes a difference.

DmxDex
05-20-16, 02:29 PM
the first time i tried concerta it just turned me into a zombie. How do i go about finding out if its to do with blood sugar levels? and too much? ive been on 5mgs every 2 to 3 hours up to 20 mgs for a week. if i was to take 10mgs once a day, after a few days to a week i would feel the same.

Buthidae
05-22-16, 05:34 PM
This is usually due to taking too high of a dose over a short period of time, or taking small amounts but too consistently throughout a longer period of time.

Have you been eating and getting proper sleep, because those two things are what is required in order for the medication to work properly, and if you don't do that, you will find that your mood slowly declines to the point where you're feeling depressed and stuff.

You should try looking into using supplements to help mitigate some of these symptoms.